# SDR AALA202303133242

- Difficulty date: March 8, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A320*
- Aircraft serial: 5332
- Aircraft time: 32,624 hours, 13,226 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Condition: Fault Message
- Location: Zone 100 - Fuse
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CONTROL VALVE TRANSFER FAULT. LEFT CENTER PUMPS SHOW INOPERATIVE ON FUEL PAGE BUT NO LIGHTS ON FUEL PANEL. SWITCHED TO MAN MODE + USED X FEED . LEFT CENTER PUMPS SHOWED XS UNTIL TOP OF DESCENT AND THEN SHOWED NORMAL INDICATION.. MAINTENANCE REPLACED FUEL CONTROL -VALVE ACTUATOR PER AMM 28-26-51 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
